Alert archive / Tennessee / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 114, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Apr 26, 2011, 10:27 PM CDT for 7 counties in Tennessee. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2011, 10:27 PM CDT (03:27 UTC)
- Expired
- Apr 26, 2011, 11:00 PM CDT
- In force
- 33 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Benton County, TN, Dickson County, TN, Hickman County, TN, Houston County, TN, Humphreys County, TN, Perry County, TN, Stewart County, TN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 9:58 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 3.5 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1852 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1222 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 8.9
The text
As transmitted, in the capitals the NWS used until 2016.
833 WUUS54 KOHX 270327 SVROHX TNC005-043-081-083-085-135-161-270400- /O.NEW.KOHX.SV.W.0114.110427T0327Z-110427T0400Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NASHVILLE TN 1027 PM CDT TUE APR 26 2011 THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN HICKMAN COUNTY IN MIDDLE TENNESSEE... NORTH CENTRAL PERRY COUNTY IN MIDDLE TENNESSEE... SOUTHWESTERN DICKSON COUNTY IN MIDDLE TENNESSEE... CENTRAL HOUSTON COUNTY IN MIDDLE TENNESSEE... SOUTH CENTRAL STEWART COUNTY IN MIDDLE TENNESSEE... EAST CENTRAL BENTON COUNTY IN MIDDLE TENNESSEE... HUMPHREYS COUNTY IN MIDDLE TENNESSEE... * UNTIL 1100 PM CDT * AT 1020 PM CDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS NEAR NEW JOHNSONVILLE...MOVING NORTHEAST AT 40 MPH. * LOCATIONS IMPACTED INCLUDE... WAVERLY... MCEWEN... ERIN... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. THIS SEVERE THUNDERSTORM HAS THE POTENTIAL TO CAUSE SERIOUS INJURY AND SIGNIFICANT DAMAGE TO PROPERTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM WEDNESDAY MORNING FOR CENTRAL TENNESSEE. && LAT...LON 3646 8781 3605 8738 3579 8783 3598 8803 TIME...MOT...LOC 0327Z 205DEG 32KT 3603 8788 $$ FORECASTER:13
1 follow-up statement
418
WWUS54 KOHX 270350
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1050 PM CDT TUE APR 26 2011
TNC005-161-270359-
/O.CAN.KOHX.SV.W.0114.000000T0000Z-110427T0400Z/
STEWART TN-BENTON TN-
1050 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL BENTON AND SOUTH
CENTRAL STEWART COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE
MOVED OUT OF THE WARNED AREA.
LAT...LON 3635 8775 3635 8773 3636 8772 3605 8738
3579 8783 3586 8789
TIME...MOT...LOC 0349Z 205DEG 32KT 3629 8769 3594 8772
$$
TNC043-081-083-085-135-270400-
/O.CON.KOHX.SV.W.0114.000000T0000Z-110427T0400Z/
HICKMAN TN-PERRY TN-DICKSON TN-HOUSTON TN-HUMPHREYS TN-
1050 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
HUMPHREYS...CENTRAL HOUSTON...SOUTHWESTERN DICKSON...NORTH CENTRAL
PERRY AND NORTHWESTERN HICKMAN COUNTIES UNTIL 1100 PM CDT...
AT 1043 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 6 MILES SOUTH OF ERIN TO 14 MILES SOUTH OF WAVERLY...MOVING
NORTHEAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ERIN AND MCEWEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3635 8775 3635 8773 3636 8772 3605 8738
3579 8783 3586 8789
TIME...MOT...LOC 0349Z 205DEG 32KT 3629 8769 3594 8772
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 9:59 PM CDT, 28 minutes earlier.
Area forecast discussion, Apr 26, 9:59 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 959 PM CDT TUE APR 26 2011 .MESOSCALE UPDATE... NEW TOR WATCH 224 WL BE ISSUED FOR A LARGE PART OF MID TN TO JUST E OF INTERSTATE 65 UNTIL 10Z. CELLS ARE FORMING ALONG BOUNDARY IN N MS MOVG NNE...WITH SOME CELLS ROTATING NEAR TN RIVER. LLJ IN N MS EXPECTED TO PUSH NORTHEAST NEXT 2-4 HRS. && .PREV DISCUSSION... /ISSUED 906 PM CDT TUE APR 26 2011/ MESOSCALE UPDATE... CONCERNED FOR STORMS CURRENTLY MOVING THROUGH CHESTER AND MCNAIRY COUNTIES IN WEST TENNESSEE AS ROTATION VERY EVIDENT IN STORM OVER HENDERSON AT THIS TIME. STORMS STILL A WAYS OFF FROM MY CWA BUT WILL MONITOR CLOSELY. HAVE ISSUED AN SPS ADDRESSING APPROACHING STORMS. WE HAVE ALSO INCLUDED THE COUNTIES OF PERRY AND WAYNE IN THE TORNADO WATCH NUMBER 217 WHICH ENDS AT 27/03Z. WE ALSO EXPECT A NEW WATCH BOX LIKELY AFTER 27/03Z. BOYD PREV DISCUSSION... /ISSUED 847 PM CDT TUE APR 26 2011/ UPDATE... SCT RW/TRW DEVELOPING IN S MID TN MOVG N. LAPS SHOWS POCKETS OF MOD INSTAB W/SHEAR INCREASING SO A WATCH IS FORTHCOMING. LLJ IN NORTH MS/SOUTHWEST TN EXPECTED TO PUSH EAST...WITH CLUSTER OF STRONG TO SEVERE STORMS GETTING INTO SW MID TN NEXT 1-2 HRS. PREV DISCUSSION... /ISSUED 710 PM CDT TUE APR 26 2011/ AVIATION/MESOSCALE UPDATE... MESO CONVECTIVE SYSTEM NOW MOVING THROUGH THE MEMPHIS AREA WITH SEVERAL TORNADO WARNINGS CURRENTLY IN EFFECT. THERE HAVE BEEN ISOLATED TO SCATTERED SEVERE STORMS IN WESTERN KY AND IN CENTRAL KY THIS EVENING. EXPECT COMPLEX TO CONTINUE INTO WEST TENNESSEE DURING THE EVENING AND REACH THE TENNESSEE RIVER IN A COUPLE OF HOURS OR ABOUT MID-EVENING. BOYD PREV DISCUSSION... /ISSUED 543 PM CDT TUE APR 26 2011/ MESOSCALE UPDATE... MESO CONVECTIVE SYSTEM HAS FIRED OVER SOUTHERN ARKANSAS THIS AFTERNOON WITH SCATTERED STRONG TO SEVERE CONVECTION ACROSS FAR WESTERN KENTUCKY AND PARTS OF WESTERN TENNESSEE NEAR MISSISSIPPI RIVER. A FEW STORMS IN WESTERN KY HAVE EXHIBITED SUPERCELL CHARACTERISTICS. 850-300 MILLIBAR MEAN WIND FIELD WILL DRIVE MCS UP THROUGH THE MEMPHIS AREA AND INTO WESTERN TENNESSEE THROUGH MID-EVENING. SURFACE BASED LIFTED INDICES ARE -8 WITH ENERGY HELICITY INDICES 3 AND 4 IN PARTS OF MID STATE THIS EVENING. EXPECT ANY ISOLATED TO SCATTERED STORMS THAT DO FORM TO HAVE ROTATION AND BECOME SUPER CELLS. CURRENTLY MEAN WIND VECTOR ON STORMS IN WESTERN KY 230/40KTS. BOYD PREV DISCUSSION... /ISSUED 348 PM CDT TUE APR 26 2011/ SHORT TERM...A TORNADO WATCH IS IN EFFECT FOR NORTHWESTERN MIDDLE TENNESSEE...AND SPC HAS DECLARED THIS A "PARTICULARLY DANGEROUS SITUATION" WITH ENVIRONMENTAL CONDITIONS FAVORING THE DEVELOPMENT OF DESTRUCTIVE TORNADOES. THUNDERSTORMS CONTINUE TO DEVELOP ALONG A SURFACE DEW POINT BOUNDARY EXTENDING FROM SOUTHERN ARKANSAS TO NORTHWESTERN TENNESSEE...AND WILL MOVE NORTHEAST, WHILE DEVELOPING EASTWARD. EXPECT WESTERN TENNESSEE TO REMAIN VULNERABLE INTO THE EARLY NIGHTTIME HOURS FOR SEVERE THUNDERSTORMS, AND OTHER AREAS COULD SEE SEVERE THUNDERSTORMS DEVELOP LATER IN THE NIGHT. IT STILL LOOKS LIKE A SIGNIFICANT OUTBREAK OF SEVERE WEATHER DEVELOPING FOR THE MID STATE ON WEDNESDAY, WITH TORNADOES, LARGE HAIL, DAMAGING STRAIGHT LINE WINDS AND TORRENTIAL DOWNPOURS. BELIEVE OUR SKIES WILL LIKELY BE CLOUDY OR MOSTLY CLOUDY WEDNESDAY MORNING, BUT WILL BECOME PARTLY CLOUDY DURING THE AFTERNOON. THIS WILL LEAD TO INCREASED POTENTIAL FOR RAPID DEVELOPMENT OF ROTATING SUPERCELLS AND TORNADOES. EVERYONE IN MIDDLE TENNESSEE IS ADVISED TO STAY TUNED TO A RELIABLE SOURCE OF WEATHER INFORMATION THROUGH WEDNESDAY EVENING AND LISTEN FOR ANY SEVERE THUNDERSTORM OR TORNADO WATCHES OR WARNINGS THAT MIGHT BE ISSUED. AFTER THE COLD FRONT PASSES WEDNESDAY EVENING, COOLER AND DRIER AIR WILL SPREAD IN AND LOWS BY SUNRISE THURSDAY SHOULD BE IN THE MIDDLE 40S TO LOWER 50S. FRIDAY AND SATURDAY SHOULD BE DRY DAYS, WITH HIGHS IN THE 70S TO LOWER 80S. LONG TERM...ANOTHER COLD FRONT COMES IN EARLY NEXT WEEK BRINGING ALONG ANOTHER INCREASED CHANCE OF SHOWERS AND THUNDERSTORMS. HYDROLOGY... HEAVY RAINFALL MOVING THROUGH MIDDLE TENNESSEE TOMORROW MAY CAUSE AREA RIVERS TO REACH FLOOD STAGE. RIGHT NOW BASED ON 3-4 INCHES OF RAIN...MINOR FLOODING IS POSSIBLE ON PORTIONS OF THE CUMBERLAND RIVER BELOW CHEATHAM DAM...THE RED RIVER NEAR PORT ROYAL...THE HARPETH RIVER BELOW BELLEVUE...THE DUCK RIVER BELOW CENTERVILLE...THE BUFFALO RIVER NEAR LOBELVILLE...AND SHOAL CREEK NEAR IRON CITY. MINOR FLOODING IS ALSO POSSIBLE ON THE TRIBUTARIES OF THESE RIVERS...AS WELL AS LOCALIZED FLASH FLOODING. TWO WAVES OF RAINFALL ARE EXPECTED...ONE OVERNIGHT AND ANOTHER WEDNESDAY AFTERNOON EACH BRINGING 2 TO 3 INCHES OF RAIN. LOCALIZED RAINFALL AMOUNTS IN EXCESS OF 6 INCHES ARE POSSIBLE...BUT WIDESPREAD AMOUNTS OF 3 TO 6 INCHES ARE TO BE EXPECTED. THE FLOOD WATCH WILL CONTINUE OVERNIGHT...AND UPGRADES TO FLOOD WARNINGS AND FLASH FLOOD WARNINGS ARE POSSIBLE WEDNESDAY MORNING. && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. WIND ADVISORY FROM 7 AM TO 7 PM CDT WEDNESDAY FOR TNZ005>011- 022>034-056>066-075-077>080-093>095. && 04
Hazardous weather outlook, Apr 26, 5:10 AM CDT, 17 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 510 AM CDT TUE APR 26 2011 TNZ011-032>034-065-066-078>080-271000- PICKETT-PUTNAM-OVERTON-FENTRESS-WHITE-CUMBERLAND-WARREN-GRUNDY- VAN BUREN- 510 AM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES... DAMAGING WINDS...AND LARGE HAIL. HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MAJOR SEVERE WEATHER OUTBREAK ACROSS MIDDLE TENNESSEE IS EXPECTED ON WEDNESDAY. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE TORNADOES...DAMAGING WINDS...AND LARGE HAIL. HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH WEDNESDAY EVENING. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. TNZ005>010-022>031-056>064-075-077-093>095-271000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-BENTON-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY-MARSHALL-RUTHERFORD- CANNON-DE KALB-BEDFORD-COFFEE-WAYNE-LAWRENCE-GILES- 510 AM CDT TUE APR 26 2011 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE ISOLATED TORNADOES... DAMAGING WINDS...AND LARGE HAIL. HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH WEDNESDAY EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A MAJOR SEVERE WEATHER OUTBREAK ACROSS MIDDLE TENNESSEE IS EXPECTED ON WEDNESDAY. MAIN CONCERNS WITH SEVERE THUNDERSTORMS THAT DEVELOP WILL BE TORNADOES...DAMAGING WINDS...AND LARGE HAIL. HEAVY RAINFALL IS EXPECTED ACROSS MIDDLE TENNESSEE THROUGH WEDNESDAY EVENING. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 31
In the hours before
Special weather statement, Apr 26, 8:56 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 856 PM CDT TUE APR 26 2011 TNZ022-024-056-093-270245- BENTON-HUMPHREYS-PERRY-WAYNE- 856 PM CDT TUE APR 26 2011 ...SIGNIFICANT WEATHER ADVISORY FOR BENTON...HUMPHREYS...PERRY AND WAYNE COUNTIES... AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 32 MILES WEST OF BUENA VISTA TO 26 MILES WEST OF PINEFLAT...OR ALONG A LINE EXTENDING FROM 43 MILES SOUTHWEST OF CAMDEN TO 31 MILES SOUTHWEST OF SAVANNAH...MOVING EASTNORTHEAST AT 50 MPH. THIS LINE OF STORMS HAS PRODUCED WIND DAMAGE AS IT PASSED THROUGH WEST TENNESSEE DURING THE EVENING. ISOLATED TORNADOES ARE ALSO LIKELY WITH THIS LINE OF STORMS AS IT MOVES EASTNORTHEAST. RESIDENTS ALONG THE TENNESSEE RIVER FROM BENTON COUNTY SOUTH THROUGH PERRY AND WAYNE NEED TO STAY ALERT FOR LATER STATEMENTS AND WARNINGS. BOYD
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 26, 9:31 PM CDT | Tornado Warning | OHX | Benton, Humphreys, Perry | 59 min |
| Apr 26, 9:47 PM CDT | River Flood Advisory | OHX | Lawrence | 9 hr |
| Apr 26, 9:55 PM CDT | Tornado Warning | OHX | Hickman, Perry | 50 min |
| Apr 26, 10:16 PM CDT | Tornado Warning | OHX | Hickman, Lewis, Perry, Wayne | 59 min |
| Apr 26, 10:38 PM CDT | Tornado Warning | OHX | Hickman, Perry | 37 min |
| Apr 26, 10:48 PM CDT | Tornado Warning | OHX | Dickson, Hickman, Houston, Humphreys | 27 min |
| Apr 26, 11:04 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 41 min |
| Apr 26, 11:09 PM CDT | Flash Flood Warning | OHX | Perry | 3 hr |
| Apr 26, 11:14 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys, Perry | 46 min |
| Apr 26, 11:18 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery | 42 min |
| Apr 26, 11:22 PM CDT | Tornado Warning | OHX | Dickson, Houston, Montgomery | 23 min |
| Apr 26, 11:31 PM CDT | Tornado Warning | OHX | Dickson, Montgomery | 29 min |
| Apr 26, 11:42 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Dickson, Hickman, Humphreys | 27 min |
| Apr 26, 11:53 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Houston, Humphreys, Montgomery, Robertson | 55 min |
| Apr 27, 12:42 AM CDT | Severe Thunderstorm Warning | OHX | Rutherford | 16 min |
| Apr 27, 12:58 AM CDT | Areal Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more | 20 hr |
| Apr 27, 1:43 AM CDT | Severe Thunderstorm Warning | OHX | Benton, Hickman, Humphreys, Perry | 32 min |
| Apr 27, 1:46 AM CDT | Tornado Warning | OHX | Hickman, Humphreys, Perry | 15 min |
| Apr 27, 2:18 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 4 more | 4 hr |
| Apr 27, 2:27 AM CDT | River Flood Warning | OHX | Montgomery, Robertson | 57 hr |
| Apr 27, 4:07 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 23 min |
| Apr 27, 4:11 AM CDT | Severe Thunderstorm Warning | OHX | Wayne | 34 min |
| Apr 27, 4:52 AM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 3 hr |
| Apr 27, 5:02 AM CDT | Flash Flood Warning | OHX | Cheatham, Davidson, Dickson, Hickman, Lewis, Maury and 5 more | 16 hr |
| Apr 27, 5:06 AM CDT | Flash Flood Warning | OHX | Giles, Lawrence, Lewis, Maury, Wayne | 16 hr |
| Apr 27, 5:10 AM CDT | Severe Thunderstorm Warning | OHX | Giles, Marshall, Maury | 35 min |
| Apr 27, 5:16 AM CDT | Severe Thunderstorm Warning | OHX | Marshall, Maury, Rutherford, Williamson | 29 min |
| Apr 27, 5:23 AM CDT | Severe Thunderstorm Warning | OHX | Giles | 22 min |
| Apr 27, 5:28 AM CDT | River Flood Warning | OHX | Davidson | 12 hr |
| Apr 27, 5:35 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 25 min |
| Apr 27, 5:38 AM CDT | Tornado Warning | OHX | Bedford, Marshall, Rutherford, Williamson | 37 min |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Cheatham | 27 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Davidson, Williamson | 15 hr |
| Apr 27, 5:54 AM CDT | River Flood Warning | OHX | Williamson | 15 hr |
| Apr 27, 6:00 AM CDT | Tornado Warning | OHX | Cannon, DeKalb, Rutherford, Smith, Wilson | 30 min |
| Apr 27, 6:06 AM CDT | Tornado Warning | OHX | Bedford, Coffee, Grundy | 24 min |
| Apr 27, 6:18 AM CDT | Tornado Warning | OHX | Jackson, Smith, Wilson | 27 min |
| Apr 27, 6:27 AM CDT | Severe Thunderstorm Warning | OHX | Clay, Jackson, Macon | 18 min |
| Apr 27, 6:31 AM CDT | Tornado Warning | OHX | Coffee, Grundy, Warren | 29 min |
| Apr 27, 6:35 AM CDT | Tornado Warning | OHX | Clay, Jackson, Macon, Overton, Pickett, Smith | 44 min |
| Apr 27, 6:38 AM CDT | Tornado Warning | OHX | Jackson, Overton, Putnam | 37 min |
| Apr 27, 6:42 AM CDT | Tornado Warning | OHX | DeKalb, Van Buren, Warren | 33 min |
| Apr 27, 6:53 AM CDT | Tornado Warning | OHX | Cumberland, Grundy, Van Buren, Warren, White | 52 min |
| Apr 27, 6:59 AM CDT | Tornado Warning | OHX | Fentress, Overton, Pickett | 31 min |
| Apr 27, 7:22 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Putnam, White | 23 min |
| Apr 27, 7:26 AM CDT | Tornado Warning | OHX | Cumberland, Van Buren, White | 29 min |
| Apr 27, 7:54 AM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress | 36 min |
| Apr 27, 9:17 AM CDT | River Flood Warning | OHX | Bedford | 30 hr |
| Apr 27, 10:41 AM CDT | Tornado Warning | OHX | Giles, Lawrence, Marshall, Maury | 34 min |
| Apr 27, 11:06 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 24 min |
| Apr 27, 11:06 AM CDT | Tornado Warning | OHX | Giles, Lawrence | 24 min |
| Apr 27, 11:14 AM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Giles, Marshall, Rutherford | 31 min |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Hickman | 4 days |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Perry | 65 hr |
| Apr 27, 11:19 AM CDT | River Flood Warning | OHX | Lawrence | 25 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Bedford, Marshall | 34 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Maury | 68 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Humphreys | 5 days |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 56 hr |
| Apr 27, 11:29 AM CDT | River Flood Advisory | OHX | Giles | 3 days |
| Apr 27, 11:37 AM CDT | Tornado Warning | OHX | Bedford, Marshall | 23 min |
| Apr 27, 11:51 AM CDT | Tornado Warning | OHX | Bedford, Cannon, Coffee, Rutherford | 24 min |
| Apr 27, 12:03 PM CDT | Flash Flood Warning | OHX | Benton, Cheatham, Dickson, Hickman, Houston, Humphreys and 6 more | 9 hr |
| Apr 27, 12:03 PM CDT | River Flood Warning | OHX | Montgomery | 50 hr |
| Apr 27, 12:06 PM CDT | River Flood Advisory | OHX | Davidson | 43 hr |
| Apr 27, 12:08 PM CDT | Flash Flood Warning | OHX | Bedford, Giles, Marshall | 6 hr |
| Apr 27, 12:23 PM CDT | Areal Flood Warning | OHX | Cheatham, Dickson | 24 hr |
| Apr 27, 12:29 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, Coffee, Cumberland, DeKalb, Grundy, Van Buren and 2 more | 46 min |
| Apr 27, 12:30 PM CDT | Areal Flood Warning | OHX | Stewart | 24 hr |
| Apr 27, 12:37 PM CDT | Tornado Warning | OHX | Coffee, Grundy | 38 min |
| Apr 27, 1:22 PM CDT | Severe Thunderstorm Warning | OHX | Grundy | 8 min |
| Apr 27, 1:22 PM CDT | Tornado Warning | OHX | Grundy | 23 min |
| Apr 27, 1:48 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Giles, Marshall, Maury | 27 min |
| Apr 27, 2:14 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Marshall, Rutherford | 31 min |
| Apr 27, 2:45 PM CDT | Severe Thunderstorm Warning | OHX | Cannon, DeKalb, Warren, White | 30 min |
| Apr 27, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Giles, Lawrence, Wayne | 30 min |
| Apr 27, 3:08 PM CDT | Severe Thunderstorm Warning | OHX | DeKalb, Overton, Putnam, White | 22 min |
| Apr 27, 3:13 PM CDT | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Rutherford | 32 min |
| Apr 27, 3:25 PM CDT | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam, White | 50 min |
| Apr 27, 3:25 PM CDT | Tornado Warning | OHX | Wayne | 35 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.